Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 305-308
http://dx.doi.org/10.1155/S0161171291000352

Some Friedmann cosmological solutions in the scale covariant theory of gravitation

Department of Applied Mathematics, University of Zululand, Private Bag X1001, Kwa—Dlangezwa, 3886, South Africa

Received 2 December 1986

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aroonkumar Beesham, “Some Friedmann cosmological solutions in the scale covariant theory of gravitation,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 305-308, 1991. https://doi.org/10.1155/S0161171291000352.